Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 50, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 7, 2015, 5:02 AM CDT for 6 counties in Missouri. It was in force for 12 hr. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2015, 5:02 AM CDT (10:02 UTC)
- Expired
- Jul 7, 2015, 5:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Laclede County, MO, Phelps County, MO, Pulaski County, MO, Texas County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 91 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 6:01 AM CDT | HEAVY RAIN 3.5 | 4 S Falcon, MO | LOCAL TV STATION RELAYED A PUBLIC REPORT OF 3.50 INCHES OF RAINFALL SINCE LAST NIGHT. |
| Jul 7, 7:06 AM CDT | FLASH FLOOD | 6 Se Lebanon, MO | RELAYED REPORT FROM LOCAL RADIO STATION...HIGHWAY B IS FLOODED AND IMPASSABLE. |
| Jul 7, 7:13 AM CDT | HEAVY RAIN 4.4 | 12 S Lebanon, MO | RELAYED RAINFALL REPORT OF 4.40 INCHES SINCE MIDNIGHT. |
| Jul 7, 7:29 AM CDT | FLASH FLOOD | Falcon, MO | PICTURE OF A FLOODED LOW WATER CROSSING NEAR FALCON. |
| Jul 7, 7:44 AM CDT | FLASH FLOOD | Competition, MO | THE LOW WATER CROSSING NEAR HIGHWAY O AND ARTHUR ROAD WAS FLOODED AND IMPASSABLE. VIDEO OF THE FLASH FLOODING FROM SOCIAL MEDIA. |
| Jul 7, 8:00 AM CDT | FLASH FLOOD | 5 Wsw Marshfield, MO | GREENWOOD ROAD FLOODED WITH 1-2 FEET WATER OVER ROAD AT HEADWATERS OF POMME DE TERRE RIVER |
| Jul 7, 8:15 AM CDT | FLASH FLOOD | 4 Ne Twin Bridges, MO | STATE ROUTE B CLOSED DUE TO FLOODING AT COBB CREEK |
| Jul 7, 8:30 AM CDT | FLASH FLOOD | 3 Ese Morgan, MO | WATER OVER STATE ROUTE J AT OSAGE FORK GASCONADE RIVER |
| Jul 7, 9:10 AM CDT | FLASH FLOOD | 12 Ne Plato, MO | WALNUT ROAD WAS FLOODED AND IMPASSABLE. |
| Jul 7, 9:30 AM CDT | FLASH FLOOD | 3 Ssw Competition, MO | STATE ROUTE Z CLOSED DUE TO FLOODING |
| Jul 7, 1:30 PM CDT | FLASH FLOOD | 8 Ene Hartville, MO | ROUTE E IS CLOSED DUE TO FLOODING AT THE GASCONADE RIVER |
| Jul 7, 4:57 PM CDT | FLOOD | Waynesville, MO | SUPERIOR ROAD IS CLOSED DUE TO RIVER OUT OF BANKS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this flash flood warning; the first came 124 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1656 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
825
WGUS53 KSGF 071002
FFWSGF
MOC105-161-169-215-225-229-071600-
/O.NEW.KSGF.FF.W.0050.150707T1002Z-150707T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 AM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1100 AM CDT.
* AT 451 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES OF
RAINFALL HAS FALLEN IN THE WARNED AREA WITH ADDITIONAL 1 TO 2
INCHES POSSIBLE THROUGH MID MORNING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...BEULAH...COMPETITION...
CONWAY...DIGGINS...DRY KNOB...DUNCAN...EDGAR SPRINGS...ELKLAND...
FALCON...FORDLAND...FORT LEONARD WOOD...GRAFF...GROVESPRING...
HARTVILLE...HAZELTON...HUGGINS...LAQUEY...LEBANON...LICKING...
LYNCHBURG...MANES...MARSHFIELD...MORGAN...NIANGUA...NORTHVIEW...
ODIN...OZARK SPRINGS...PHILLIPSBURG...PLATO...PRESCOTT...RADER...
RICHLAND...ROBY...ROGERSVILLE...SLEEPER...ST. ROBERT...SUCCESS...
TWIN BRIDGES AND WAYNESVILLE. CREEKS...STREAMS AND LOW WATER
CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.
&&
LAT...LON 3748 9307 3749 9286 3761 9285 3788 9239
3780 9177 3779 9181 3760 9181 3760 9176
3743 9176 3708 9300 3709 9306
$$
GRIFFIN2 follow-up statements
291
WGUS73 KSGF 071212
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
712 AM CDT TUE JUL 7 2015
MOC105-161-169-215-225-229-071600-
/O.CON.KSGF.FF.W.0050.000000T0000Z-150707T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LACLEDE MO-PHELPS MO-PULASKI MO-TEXAS MO-WEBSTER MO-WRIGHT MO-
712 AM CDT TUE JUL 7 2015
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
LACLEDE...NORTHERN TEXAS...NORTHERN WRIGHT...SOUTHERN PULASKI...
SOUTHWESTERN PHELPS AND WEBSTER COUNTIES...
AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 2 TO 4 INCHES OF
RAINFALL HAS FALLEN IN THE WARNED AREA THIS MORNING CAUSING FLASH
FLOODING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...BEULAH...COMPETITION...
CONWAY...DIGGINS...DRY KNOB...DUNCAN...EDGAR SPRINGS...ELKLAND...
FALCON...FORDLAND...FORT LEONARD WOOD...GRAFF...GROVESPRING...
HARTVILLE...HAZELTON...HUGGINS...LAQUEY...LEBANON...LICKING...
LYNCHBURG...MANES...MARSHFIELD...MORGAN...NIANGUA...NORTHVIEW...
ODIN...OZARK SPRINGS...PHILLIPSBURG...PLATO...PRESCOTT...RADER...
RICHLAND...ROBY...ROGERSVILLE...ST. ROBERT...SUCCESS...TWIN BRIDGES
AND WAYNESVILLE. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN.
HIGHWAY B SOUTHEAST OF LEBANON IS FLOODED AND IMPASSABLE THIS
MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3748 9307 3749 9286 3761 9285 3788 9239
3780 9177 3779 9181 3760 9181 3760 9176
3743 9176 3708 9300 3709 9306
$$
GRIFFIN629
WGUS53 KSGF 071550
FFWSGF
MOC105-161-169-215-225-229-072200-
/O.EXT.KSGF.FF.W.0050.000000T0000Z-150707T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 AM CDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
SOUTHWESTERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 PM CDT TUESDAY.
* AT 1045 AM CDT...THE DEPARTMENT OF TRANSPORTATION INDICATED AN AREA
OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP TO 5 INCHES OF
RAIN HAS IMPACTED PORTIONS OF THE WARNED AREA. SEVERAL LOW LYING
AREAS AND ROADWAYS ARE FLOODED AND IMPASSABLE TO MOTORISTS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS IN THE WARNING INCLUDE...CONWAY...DIGGINS...
FORDLAND...FORT LEONARD WOOD...HARTVILLE...LEBANON...LICKING...
MARSHFIELD...NIANGUA...RICHLAND...ROGERSVILLE...ST. ROBERT AND
WAYNESVILLE. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE
ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
ROUTE ZZ AT THE MYERS BRANCH NEAR RADER...
ROUTE E NORTH OF HIGHWAY 38 AT THE GASCONADE RIVER...
GREENWOOD ROAD AT THE POMME DE TERRE HEADWATERS...
ROUTE A JUST SOUTH OF MARSHFIELD...
ROUTE J AT PARKS CREEK 2 MILES EAST OF MORGAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3748 9307 3749 9286 3761 9285 3788 9239
3780 9177 3779 9181 3760 9181 3760 9176
3743 9176 3708 9300 3709 9306
$$
CRAMERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 3:35 AM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 7, 3:35 AM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT Tue Jul 7 2015
.SHORT TERM...(Today and Tonight)
Issued at 335 AM CDT TUE JUL 7 2015
A rather messy mesoscale setup across the region this morning. A
surface boundary is currently making its way across the Ozark
Plateau, though wind shifts at 925mb and 850mb lag this surface
wind shift substantially. As a result, convection is festering in
multiple bands of narrow convergence across the region. This setup
will continue through much of the day, resulting in on again off
again showers and embedded storms. Clouds and intermittent rain
will result in a tricky temperature forecast with most locations
staying in the 70s. While widespread heavy rainfall is not
expected today, there will be spots of locally heavy rain where
cell training occurs.
The 850mb front looks to set up right along the I-44 corridor
tonight into Wednesday, and a wave moving northeast out of the
southern Plains will ride this boundary. This round of rain will
be of high interest given a very moist airmass in place. With
precipitable water values in excess of 2 inches, large warm cloud
depths (reaching to between 15 to 20 kft) and long/skinny CAPE
profiles on the order of hundreds of J/kg strongly point to
widespread heavy rainfall production.
Two questions remain at this point, how quickly rainfall starts
and the exact location of the heavy rainfall band. As far as onset
is concerned, the global models are more progressive with the
shortwave tonight, with heavy rain entering from the southwest
late this evening. Mesoscale models (e.g. NAM/WRF/ARW) are 6 or so
hours slower. Regardless of solution, all produce rainfall totals
in excess of 2-3". As for the exact location of the heaviest band
of rain, the along/just northwest of the plateau looks to be the
sweet spot right now, though ultimately the corridor of heavy rain
will remain a mesoscale forecast challenge.
.LONG TERM...(Wednesday through Monday)
Issued at 335 AM CDT TUE JUL 7 2015
Heavy rain will move from southwest to northeast across a bulk of
the forecast area during the day Wednesday. The going flash flood
watch handles the at risk areas very well and no changes will be
made in space or time. 2-3" with localized amounts to 5" look good
storm total wise through Wednesday evening.
Wednesday night into Thursday night, we will need to track the
location of a resultant warm front that will be lingering nearby.
This will provide focus for additional shower and thunderstorm
chances. Confidence in just where the best chances are is
dependent on how things evolve over the next 36 hours. It is
plausible an extension to the flash flood watch will be needed if
the warm front loiters over the area.
Given rather meager instability progged for the next few days. The
risk for severe is minimal.
From Friday into early next week, upper level ridging will build
over the area, shunting rain chances to our north and northeast
and bringing a return to very warm and humid conditions. Highs
will reach into the upper 80s to low 90s (perhaps a few degrees
warmer). Heat index values around 100 degrees are plausible.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1034 PM CDT MON JUL 6 2015
Pilots can expect showers and thunderstorms to impact area
terminals overnight into Tuesday as a front drops southward into
the area. Expect MVFR ceilings to increase in coverage overnight.
Areas of IFR ceilings will develop Tuesday morning. Low level wind
shear will impact the region overnight.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through Wednesday evening FOR MOZ055>058-
066>071-077>083-088>096-101>105.
KS...FLASH FLOOD WATCH through Wednesday evening FOR KSZ073-097-101.
&&
SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...FosterHazardous weather outlook, Jul 7, 4:32 AM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 432 AM CDT TUE JUL 7 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080945- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 432 AM CDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... INTERMITTENT SHOWERS AND A FEW EMBEDDED THUNDERSTORMS ARE EXPECTED ACROSS THE REGION TODAY...WITH THE BEST CHANCES ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. POCKETS OF HEAVY RAINFALL ARE POSSIBLE...RESULTING IN A LOCALIZED RISK FOR FLOODING. A MORE SUBSTANTIAL AREA OF RAINFALL IS EXPECTED TO DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION LATE THIS EVENING AND OVERNIGHT TONIGHT. MODERATE TO HEAVY RAINFALL IS EXPECTED RESULTING IN AN ELEVATED RISK OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. MODERATE TO HEAVY RAINFALL WILL CONTINUE TO MOVE FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION ON WEDNESDAY. STORM TOTAL RAINFALL AMOUNTS OF TWO TO FOUR INCHES ARE EXPECTED FROM TODAY THROUGH WEDNESDAY...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. FLOODING OF CREEKS...STREAMS...RIVERS...AND MANY LOW WATER CROSSINGS IS LIKELY. A FLASH FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF THE OUTLOOK AREA UNTIL WEDNESDAY EVENING. AFTERNOON HEAT INDEX VALUES WILL RANGE FROM THE MID 90 TO AROUND 100 DEGREES FROM FRIDAY INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) GAGAN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:47 PM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jul 6, 10:31 PM CDT | Flash Flood Warning | SGF | Jasper | 5 hr |
| Jul 7, 3:53 AM CDT | Areal Flood Advisory | SGF | Jasper | 6 hr |
| Jul 7, 4:19 AM CDT | Areal Flood Advisory | SGF | Dent, Laclede, Maries, Phelps, Pulaski, Texas | 6 hr |
| Jul 7, 6:50 AM CDT | Flash Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 12 hr |
| Jul 7, 9:13 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Jul 7, 9:36 AM CDT | Flash Flood Warning | SGF | Douglas, Texas, Webster, Wright | 12 hr |
| Jul 7, 9:39 AM CDT | Flash Flood Warning | SGF | Dent | 12 hr |
| Jul 7, 9:54 AM CDT | Flash Flood Warning | SGF | Stone, Taney | 6 hr |
| Jul 7, 10:01 AM CDT | Flash Flood Warning | SGF | Ozark, Stone, Taney | 12 hr |
| Jul 7, 11:21 AM CDT | Flash Flood Warning | SGF | Howell, Ozark, Shannon | 6 hr |
| Jul 7, 11:37 AM CDT | River Flood Warning | SGF | Pulaski | 33 hr |
| Jul 7, 2:57 PM CDT | River Flood Warning | SGF | McDonald | 68 hr |
| Jul 7, 4:54 PM CDT | Areal Flood Warning | SGF | Laclede, Phelps, Pulaski, Texas, Webster, Wright | 12 hr |
| Jul 7, 6:43 PM CDT | Areal Flood Warning | SGF | Barry, Christian, McDonald, Stone, Taney | 10 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.